Skip to Content

Symptom Checker

Step 4: Read and complete the decision guide to learn more about your symptoms.

Fever in Adults

Okay -- it's possible that your new medication is causing your fever. Although any drug can cause "drug fever," it's most common after starting a new medication. Common causes of drug fever include sulfa-containing medicines, antibiotics, anti-seizure medicines, and allopurinol.

Okay, here's your final question.

Do you have one or more of the following?

- A rash over the cheeks that's provoked by sun exposure

- Joint pain or swelling in the joints

- Raised purple spots on the skin

- Sores in the mouth

- Seizures

Yes, I have one or more of those symptoms.

No, I haven't noticed any of those.

Disclaimer: This content should not be considered complete and should not be used in place of a call or visit to a health professional. Use of this content is subject to specific Terms of Use & Medical Disclaimers.

Hide